# SDR 95ZZZW618

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 950-960
- Part time: 37,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION AND 20 INCH CRACK IN STRINGER 29R, STATION 950 TO 960F.  REPAIRED PER ARA 9145.  TOTAL CYCLES 24,387.
